Keokuk County Expo Fair
Schedule


2017 Expo Fair Schedule

2017 - Keokuk County Exposition, Inc. Fair
“Stirrup Some Fun”

Sunday, June 11

   
2:00 p.m. Clothing Event Judging Extension Office
     
     

Monday, July 10

   
8:30 a.m. – 11:30 a.m. 4-H Conference Judging Exhibit Hall
8:30 a.m. – 11:30 a.m. Clover Kids Conference Judging Extension Office Conference Room
     
     

Tuesday, July 11

   
9:00 a.m. 4-H/FFA Horse & Pony Show – Performance & Halter Classes Horse Arena
9:00 a.m. 4-H Silent Auction Basket Bidding starts Exhibit Hall
11:00 a.m. 4-H & FFA Pet Show
(Clover Kids Pet Show to follow)
Commercial Building
1:00 p.m. Single Source Swine Interviews Extension Office
1:30 p.m. 4-H Communications Programs
(Educational Presentations, Share the Fun, Working Exhibits, Extemporaneous Speaking)
Extension Office & Commercial Building
4:00 p.m. Clover Kid master Gardener Fest Commercial Building
5:00 p.m. FFA Ag Mechanics exhibits can be brought in Exhibit Hall
5:30 p.m. Clover Kid Graduation Ceremony Commercial Building
6:00 p.m. – 8:00 p.m. 4-H/FFA Cattle and Sheep may be brought in (NO HOGS) Livestock Barn
6:00 p.m. – 8:00 p.m. All Division of Open Class Entries can Check-In Exhibit Hall
     
     

Wednesday, July 12

   
7:00 a.m. - 9:00 a.m. 4-H/FFA Beef Weigh-In and Market Beef Scan Livestock Building
9:00 a.m. 4-H/FFA Breeding Beef Check in Livestock Building
9:30 a.m. – 10:00 a.m. 4-H/FFA Sheep/Meat Goat Weigh-In and Carcass Scan Livestock Building
10:00 a.m. – 11:30 a.m. 4-H/FFA Swine Weigh In and Carcass Scan Livestock Building
11:00 a.m. – Noon All other 4-H/FFA Animals checked in by noon Livestock Building
8:00 a.m. - Noon ALL Divisions of Open Class Entries Check In Exhibit Hall
8:00 a.m. - Noon Open Class Farm Gadget Show Entries Exhibit Hall
8:00 a.m. - Noon “Fun Things to Do at the Fair” Open Class Entries Checked In Exhibit Hall
1:00 p.m. 4-H Dog Obedience/Agility Show
(Clover Kids Dog Show to follow 4-H dog show)
Show Ring
1:30 p.m. Judging All Open Class Exhibits Exhibit Hall
2:30 p.m. - 3:30 p.m. Coloring Contest Exhibit Hall
5:00 p.m. Judging of FFA Ag Mechanics Exhibits Exhibit Hall
5:30 p.m. 4-H/FFA Barbecue (Sponsored by Farmer’s Co-op & Vision Ag, Keota) Track
6:30 p.m. – 7:30 p.m. Sheltered Reality Drum Line Group Track
7:30 p.m. Corn Hole Bags Tournament (16 & older) Track
8:45 p.m. *FREE*  Outdoor Movie Commercial Building
     
     

Thursday, July 13

   
7:30 a.m. 4-H/FFA Rabbit Show Livestock Building
following rabbit show 4-H/FFA Poultry Show Livestock Building
10:30 a.m. 4-H/FFA Sheep Show
(Meat Goat Show to follow)
Show Ring
2:00 p.m. 4-H/FFA Dairy Cattle/Dairy Goat Show Show Ring
3:30 p.m. - 5:30 p.m. Bingo Extension Office Conference Room
6:00 p.m. Bill Riley Talent Show
(sponsored by KC Farm Bureau)
Commercial Building
Pork Chop on a Stick for sale (sponsored by KC Expo Board)
 
         During the Talent Show Judging: 4-H Clothing Style Show • Outstanding 4-H Exhibits Building Awards
                 Recognition of Senior 4-H/FFA Members • Recognition of Iowa State Fair Exhibitors
 
Following Talent Show: Queen Contest
 
Flower Planter Auction held during Queen Contest Judging (Auction proceeds to the 4-H Clubs)
     
     

Friday, July 14

   
8:00 a.m. 4-H/FFA Swine Show Show Ring
1:00 p.m. Bottle/Bucket Calf and Lamb Interviews Extension Office
2:00 p.m. - 4:00 p.m. Bingo Extension Office Conference Room
4:00 p.m. 4-H Bottle/Bucket Lamb and Calf Show Show Ring
following 4-H bottle show Expo Pee-Wee Bottle/Bucket Lamb/Calf/Goat Show Show Ring
5:00 p.m. Gates open for “Mutton Bustin 6 Second Ride & Concert) Track
6:00 p.m. Mutton Bustin 6 Second Ride Track
8:00 p.m. “Cody Hicks Band” Concert Track
50/50 Cash Raffle Drawing held at the Concert, must be present to win
 
Concessions available at the track:  Revels Mobil Meatery and Taco Don Juans
     
     

Saturday, July 15

   
8:00 a.m. 4- H/FFA Beef Cattle Show Show Ring
10:00 a.m. - Noon “Giant Yahtzee” presented by Sigourney Public Library Commercial Building
12:00 p.m. Keokuk County Cattlemen serving sandwiches South of Livestock Building
1:00 p.m. - 3:00 p.m. Bingo Extension Office Conference Room
1:30 p.m. Baby Show Registration Commercial Building
2:00 p.m. Baby Show Commercial Building
3:15 p.m. Youth Scavenger Hunt & Marshmallow Eating Registration Commercial Building
3:00 p.m. Youth Scavenger Hunt & Marshmallow Eating Contest Commercial Building
5:30 p.m. Youth Scavenger Hunt & Hot Dog Easting Registration Commercial Building
3:00 p.m. Youth Scavenger Hunt & Hot Dog Eating Contest Commercial Building
5:30 p.m. Barnyard Billy Track
5:30 p.m. Kid’s Figure 8 Race Car Rides Track
6:30 p.m. Figure * Races, Kids Night (13 & Under Free) Track
Adult admission - $7  (4-H/FFA members wearing 4-H/FFA t-shirts are free)
     
     
Sunday, July 16    
9:00 a.m. – 11:00 a.m. All Livestock & All Exhibits released Livestock Building & Exhibit Hall
     

Lunch Stand in the Exhibit Hall provided by Keota High School Eagle Rock Show Choir

USA Inflatable Party Jumpers           Thursday - Saturday
$5.00 wristband each day
Thursday hours:  5 p.m. to 9 p.m.
Friday hours:  5 p.m. to 9 p.m.
Saturday hours:  1 p.m. to 5:30 p.m.


Expo Board | Schedule | 4-H & FFA Staff | Fairbook | Figure 8 Races | Tractor Pulls | Rentals | Photos | Expo Queens

website design by: EDJE • visit www.countyfairpage.com